Wu-Ritt characteristic sets and their complexity

Bhubaneswar Mishra, Gloria Gallo

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDiscrete and computational geometry
Subtitle of host publicationPapers from the DIMAC special year
EditorsJ.E. Goodman, R. Pollack, W. Steiger
PublisherAmerican Mathematical Society and Association for Computing Machinery
Pages111-136
StatePublished - 1991

Publication series

NameDimacs Series on Discrete Mathematics and Theorectical Computer Science
Volume6

Cite this

Mishra, B., & Gallo, G. (1991). Wu-Ritt characteristic sets and their complexity. In J. E. Goodman, R. Pollack, & W. Steiger (Eds.), Discrete and computational geometry: Papers from the DIMAC special year (pp. 111-136). (Dimacs Series on Discrete Mathematics and Theorectical Computer Science; Vol. 6). American Mathematical Society and Association for Computing Machinery.